# SDR HALA2018081700381

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 29,169 hours, 4,425 cycles
- System (JASC): 7400 · Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE, DURING SECOND START ATTEMPT: ENG 1 IGN B INOPERATIVE ILLUMINATED.  TROUBLESHOT IAW TSM 74-00-00-810-844-A,  NO FAULTS NOTED.  AUDIBLE TEST OK. NO SYSTEM BITE FAULTS FOUND. NO PREVIOUS HISTORY. OK FOR SERVICE.
